# SDR MWEA97347

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, RUDDER LEGS CORR, EXFOL AND CRACKED AT UP, MID, LWR HINGE BRACKETS.  MAINT REPLACED IAW MM 20-16-0.
